MAUDE Adverse Event Report: ICU MEDICAL, INC TRACHEAL TUBE CLEAR MURPHY EYESOFT SEAL CUFF; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL, INC TRACHEAL TUBE CLEAR MURPHY EYESOFT SEAL CUFF; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/199/080J
Medical Device Problem Codes Inflation Problem (1310); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that when attempting to inflate the cuff, the pilot balloon became full, making it difficult to get air into the cuff.The event occurred before patient use during priming at the facility.There was no reported patient harm/adverse event.
 
Additional Manufacturer Narrative
D3: mfg establishment name; icu medical, inc d9: date returned to mfg; 4/17/2025.Device evaluation: one device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during analysis.The customer reported complaint could be confirmed.During cuff deflation, the cuff did not deflate while the pilot balloon was completely deflated.The probable cause is due to excess solvent applied at the inflation line-trach junction during manufacturing.

Brand Name
TRACHEAL TUBE CLEAR MURPHY EYESOFT SEAL CUFF
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL, INC
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21769678
Report Number3012307300-2025-03762
Device Sequence Number8200365
Product Code BTR
UDI-Device Identifier15019315022326
UDI-Public(01)15019315022326(17)290703(10)6013476
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/199/080J
Device Lot Number6013476
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown